I was curious at the side effects of Juvederm. Can it make you feel sick or have a racing heart beat like some numbing injectables? I was just curious because I am thinking about getting my lips done. Thanks
What Are the Side Effects of Juvederm? Can It Make You Feel Sick?
Doctor Answers (4)
Juvederm™ side effects are mainly redness and swelling
There are some side effects from Juvederm such as redness or swelling to the injection site but it will not make you feel sick! There is such a small dose of localised lidocane numbing that it will not effect the heart rate or cause nausea.
But keep in mind that nervousness can cause these effects!
Risks/side effects of Juvederm
The typical side effects associated with hyaluronic acid injections such as Juvederm and Restylane include bruising, redness, swelling and pain. These occur in as high as 90% of patients and usually resolve within one week. It is possible that some of these side effects may be affected by the injection techniques, higher injection volumes, and more rapid injection times. Adverse reactions such as localized hypersensitivity reactions are fortunately quite rare and occur in approximately one in every 1,800 patients.
Juvederm with lidocaine.
You might also like...
Juvederm has an excellent safety record
Juvederm is a dermal filler that is based on hyaluronic acid (HA), a molecule that is naturally occurring in your body. For that reason, side-effects are very rare and generally limited to things like swelling and bruising from the injection. Occasionally, a nerve block may be used with lidocaine and epinephrine so rarely a sense of racing heart could occur from that. However, with the liocaine mixed into the product now (without epi) the nerve blocks are not usually necessary. Juvederm is an excellent choice for lips, but make sure you see an expert injector.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.